# SDR DALA2022092306270

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,937 hours, 10,008 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DOOR R AFT CABIN MESSAGE WHILE AT ALTITUDE FL380. CORRECTIVE ACTION: POST FLT REPORT. PROX SENSOR 22MJ/PROX SENSOR 24MJ. TESTED DOOR ON GROUND SCAN-NO FAULTS PSCU TEST-NO FAULTS. (7293994)
